Dr. Hammad Khalil
Dr. Hammad Khalil
Verified email at uom.edu.pk - Homepage
TitleCited byYear
Investigation of positive solution to a coupled system of impulsive boundary value problems for nonlinear fractional order differential equations
K Shah, H Khalil, RA Khan
Chaos, Solitons & Fractals 77, 240-246, 2015
672015
A new method based on Legendre polynomials for solutions of the fractional two-dimensional heat conduction equation
H Khalil, RA Khan
Computers & Mathematics with Applications 67 (10), 1938-1953, 2014
602014
Numerical multistep approach for solving fractional partial differential equations
M Al-Smadi, A Freihat, H Khalil, S Momani, R Ali Khan
International Journal of Computational Methods 14 (03), 1750029, 2017
512017
Towards affective touch interaction: predicting mobile user emotion from finger strokes
S Shah, JN Teja, S Bhattacharya
Journal of Interaction Science 3 (1), 6, 2015
31*2015
Upper and lower solutions to a coupled system of nonlinear fractional differential equations
K Shah, H Khalil, RA Khan
Progress in Fractional Differentiation and Applications 2, 31-39, 2016
292016
The use of Jacobi polynomials in the numerical solution of coupled system of fractional differential equations
H Khalil, RA Khan
International Journal of Computer Mathematics 92 (7), 1452-1472, 2015
292015
Impact of doctor of nursing practice education in shaping health care systems for the future
J Dunbar-Jacob, DG Nativio, H Khalil
Journal of Nursing Education 52 (8), 423-427, 2013
292013
Approximation of solution of time fractional order three-dimensional heat conduction problems with Jacobi Polynomials
H Khalil, RA Khan, MH Al-Smadi, AA Freihat
Journal of Mathematics (ISSN 1016-2526) 47 (1), 00.00, 2015
282015
Approximate series solution of nonlinear, fractional Klein-Gordon equations using fractional reduced differential transform method
E Abuteen, A Freihat, M Al-Smadi, H Khalil, RA Khan
arXiv preprint arXiv:1704.06982, 2017
272017
Analytical solutions of fractional order diffusion equations by natural transform method
K Shah, H Khalil, RA Khan
Iranian Journal of Science and Technology, Transactions A: Science 42 (3…, 2018
252018
Neimark-Sacker Bifurcation and Chaotic Behaviour of a Modified Host–Parasitoid Model
Q Din, A Gmş, H Khalil
Zeitschrift fr Naturforschung A 72 (1), 25-37, 2017
222017
Numerical investigation for solving two-point fuzzy boundary value problems by reproducing kernel approach
R Saadeh, M Al-Smadi, G Gumah, H Khalil, RA Khan
Applied Mathematics & Information Sciences 10 (6), 1-13, 2016
202016
A new method based on legender polynomials for solution of system of fractional order partial differential equation
H Khalil, RA Khan
Int. J. Comput. Math 91 (12), 2554-2567, 2014
192014
New operational matrix for shifted Legendre polynomials and Fractional differential equations with variable coefficients
H Khalil, RA Khan, MH Al-Smadi, AA Freihat, N Shawagfeh
Journal of Mathematics 47 (1), 2015
172015
OPRM1 and COMT Gene–Gene Interaction Is Associated With Postoperative Pain and Opioid Consumption After Orthopedic Trauma
H Khalil, SM Sereika, F Dai, S Alexander, Y Conley, G Gruen, L Meng, ...
Biological research for nursing 19 (2), 170-179, 2017
162017
A new method based on legendre polynomials for solution of system of fractional order partial differential equations
RA Khan, H Khalil
International Journal of Computer Mathematics 91 (12), 2554-2567, 2014
162014
Neimark-Sacker bifurcation and chaos control in a fractional-order plant-herbivore model
Q Din, AA Elsadany, H Khalil
Discrete Dynamics in Nature and Society 2017, 2017
132017
A generalized algorithm based on Legendre polynomials for numerical solutions of coupled system of fractional order differential equations
H Khalil, RA Khan, MA Smadi, A Freihat
Journal of Fractional Calculus and Applications 6 (2), 123-143, 2015
132015
External validation of the European Hernia Society classification for postoperative complications after incisional hernia repair: A cohort study of 2,191 patients
LF Kroese, GJ Kleinrensink, JF Lange, JF Gillion, JF Ain, M Beck, C Barrat, ...
Journal of the American College of Surgeons 226 (3), 223-229. e1, 2018
122018
Toward the approximate solution for fractional order nonlinear mixed derivative and nonlocal boundary value problems
H Khalil, M Al-Smadi, K Moaddy, RA Khan, I Hashim
Discrete Dynamics in Nature and Society 2016, 2016
122016
The system can't perform the operation now. Try again later.
Articles 1–20